Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some conjectures on elliptic curves over cyclotomic fields

Authors: D. Goldfeld and C. Viola
Journal: Trans. Amer. Math. Soc. 276 (1983), 511-515
MSC: Primary 12A70; Secondary 10H10
MathSciNet review: 688958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conjectures for the mean values of Hasse-Weil type $ L$-functions over cyclotomic fields. In view of the Birch-Swinnerton-Dyer conjectures, this translates to interesting arithmetic information.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12A70, 10H10

Retrieve articles in all journals with MSC: 12A70, 10H10

Additional Information

PII: S 0002-9947(1983)0688958-1
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia